# SDR SWIA200211089

- Difficulty date: July 19, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 21,078 hours, 29,061 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR LIGHT WITH TRIPLE CHIME ON BEGINNING OF TAKEOFF ROLL.  ABORTED TAKEOFF.  ADJUSTED FORWARD DOOR MICROSWITCH.  OPS CHECK GOOD.
